Glasnik matematički, Vol. 54 No. 2, 2019.
Original scientific paper
https://doi.org/10.3336/gm.54.2.10
Bicovariant differential calculi for finite global quotients
David N. Pham
orcid.org/0000-0001-5615-0719
; Department of Mathematics & Computer Science, Queensborough C. College, City University of New York, Bayside, NY 11364, USA
Abstract
Let
Keywords
Global quotients; noncommutative differential geometry; first order differential calculi; weak Hopf algebras
Hrčak ID:
229607
URI
Publication date:
11.12.2019.
Visits: 1.238 *